# SDR UALA2010072302632

- Difficulty date: July 22, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 56,621 hours, 19,990 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 16LT IS DENTED AT STA 610.  MAJOR REPAIR ACCOMPLISHED:  ACP'D ON DOCK WU S1800P.  TRIMMED OUT DENTED SECT OF STR & INSTALLED REPAIR STRINGER SECTION WITH FILLER.
